# SDR HEEA968724

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996444
- Condition: Intermittent
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED #1 AFCS KICKS INTERMITTENTLY ON ROLL CHANNEL. TIME SINCE REPAIR 149:15.
